# SDR 20000424AP027

- Difficulty date: October 14, 1999
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, UPPER CARGO COMPT LONGERON 9 STATION 1300-1340 LT SURFACE CORROSION.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  CUTOUT DAMAGED AREA.  FABRICATED DOUBLER PARTS IAW DC-8 SRM 53-2-2.  TREATED, PRIMED AND INSTALLED IAW DC-8 SRM 51-1-8, 53-2-2.  (M)
